# SDR ASAA2019070529939

- Difficulty date: July 5, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,789 hours, 13,166 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 100738248
- Condition: Failed
- Location: Lt Wing
- Part time: 43,821 hours, 13,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE NUMBER ONE FORWARD FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED FOR APPROXIMATELY ONE MINUTE, THE LIGHT EXTINGUISHED AFTER A FEW FLICKERS. GROUNDED - YES. REMOVED AND REPLACED #1 FWD BOOST PUMP PER AMM 28-22-41, OPS CHECK GOOD AND NO LEAKS NOTED.
